Moral hazard and conditional preferences

J. Dreze, A. Rustichini

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)159-181
Number of pages22
JournalJournal of Mathematical Economics
Volume31
Issue number2
Publication statusPublished - 1998

Cite this

Dreze, J., & Rustichini, A. (1998). Moral hazard and conditional preferences. Journal of Mathematical Economics, 31(2), 159-181.
Dreze, J. ; Rustichini, A. / Moral hazard and conditional preferences. In: Journal of Mathematical Economics. 1998 ; Vol. 31, No. 2. pp. 159-181.
@article{ca0e0859375349be8dda6c59b2cfb9cb,
title = "Moral hazard and conditional preferences",
author = "J. Dreze and A. Rustichini",
note = "Pagination: 22",
year = "1998",
language = "English",
volume = "31",
pages = "159--181",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "2",

}

Dreze, J & Rustichini, A 1998, 'Moral hazard and conditional preferences', Journal of Mathematical Economics, vol. 31, no. 2, pp. 159-181.

Moral hazard and conditional preferences. / Dreze, J.; Rustichini, A.

In: Journal of Mathematical Economics, Vol. 31, No. 2, 1998, p. 159-181.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Moral hazard and conditional preferences

AU - Dreze, J.

AU - Rustichini, A.

N1 - Pagination: 22

PY - 1998

Y1 - 1998

M3 - Article

VL - 31

SP - 159

EP - 181

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 2

ER -